Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 721403, 10 pages
http://dx.doi.org/10.1155/2014/721403
Research Article

Dynamics of a Diffusive Predator-Prey Model with General Nonlinear Functional Response

School of Mathematics and Computer Science, Fujian Normal University, Fuzhou, Fujian 350007, China

Received 7 August 2013; Accepted 13 November 2013; Published 3 February 2014

Academic Editors: M. Bellassoued, J. Fernández, and J.-L. Liu

Copyright © 2014 Wensheng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wensheng Yang, “Dynamics of a Diffusive Predator-Prey Model with General Nonlinear Functional Response,” The Scientific World Journal, vol. 2014, Article ID 721403, 10 pages, 2014. doi:10.1155/2014/721403